i've been withdrawring from methadone for a year now i was on 180 and i am now on 26 and for two weeks iv'e been going through withdrawels 8 hrs after i take it will this be like this the whole rest of the time i am withdrawring it would be eisier to go through it all at once this is dragging it out any suggestions
Yes, get a comfy bed. Have someone sit w/you 24/7. Lots of water and peeled grapes. You can do it! Our daughter did it and suffered for about two weeks, but managed. She's been drug free and has a new life w/a new guy who is antidrugs. You have to get away from anyone who does any drugs at all... pot, too. Good people do exist out there. Even if you have to dump a spouse or boyfriend, just do it. I'm the mom of the one who survived. What an ordeal! Good luck to you. You can do it w/loved ones who will watch over you.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2009 • 2 answers
Posted 21 Feb 2010 • 5 answers
Posted 29 May 2010 • 4 answers
Posted 20 Dec 2010 • 5 answers
Posted 24 Nov 2011 • 2 answers